# SDR KCSA081118

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON OUTBOARD SIDE EXTERNAL SKIN IS CHAFED AT FIREWALL AREA FROM NAC STA 180 TO 220.
